# SDR VNAA202204049995

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: MM67035146009
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN REAR FUSELAGE FAIRING SEATLEMENT AREA BTW FS. 879 - 1015 (UNDER ACCESS 195AE, 195BB, 195DL, 196AR AND 196DR).                                                                                                                                                                                                                        
                                                                                                                                                                                                                                              
                                                                                                                                                                                                                                              CORRECTIVE ACTION:CORROSION ON SKIN REAR FUSELAGE FAIRING SEATLEMENT AREA BTW FS. 879 - 1015 (UNDER ACCESS 195AE, 195BB, 195DL, 196AR AND 196DR). WAS REPAIRED PER EA 22-C7-53-0308. REV.IR SECTIONIII, PERMANENT REPAIR, EA 22-C7-53-0321 REV.IR,SECTION III, PERMANENT REPAIR.AND EA 22-C7-53-0345 REV IR SECTION III-PERMANENT REPAIR
